For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise

About Adipex

If you have used Adipex, please help others by adding your feedback. What would you tell your best friend about using Adipex? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.

Is it normal to pee alot?
Date: 4/5/2012
I recently 2 days ago started taking adipex my doctor only gave me a 2 weeks supply. I took half a pill yesterday and I was not hungry until about 4:30pm, this morning I took half a pill this morning and had breakfast as well as I did day 1, so far it really works, the only side effect I am experiencing is a pee alot, is that normal.

AskDocWeb: That is not unusual when using this medication, which is one of the reasons for increasing the daily amount of water intake.

Adipex makes me mean
Date: 4/7/2012
I've taken Adipex at four different times in my life. The first time was the Phen/fen combo and I lost 60+ pounds an gained all+ back. Tried just adipex the second time, lost 30 pounds, gained all back. Fourth time didn't lose any because I literally turned into the devil and stopped taking it within a few days. My doctor wanted to try it again last week and I've already stopped taking them because I hate myself when I'm on this medication. It makes me so mean. I get super moody and fly mad for no reason at all. I'm curious why it didn't affect my moods the first couple of times I took it. It's such a good tool for weight loss, but I can't maintain once I'm off of it.

AskDocWeb: The patient information for Adipex says that irritability may occur the first few days as your body adjusts to this medication. However, after a few weeks, the longer it is used the less effective it becomes and the more likely it is to cause problems.

Serotonin Syndrome
Date: 4/8/2012
I started taking Adipex 7 days ago combined with HCG shots daily and B12 weekly, I have lost close to 10lbs, I am following a very strict diet and not exceeding 800 calories and I have broken up my calories and consume them through the day with steady water intake. I just learned about Serotonin Syndrome and I am on Zoloft and Buspirone, so I just stopped the Adipex, start weaning off the uptake inhibitors and added 5-HTP supplement. Does this sound right to you? I supposed to start back up with the Adipex in a week.

AskDocWeb: Any change in your treatment plan should be approved by your personal healthcare provider, especially when prescription drugs are involved. Zoloft and Buspirone are used to treat a number of conditions that may require using alternatives before starting Adipex so talk to your doctor first.

Date: 4/8/2012
I just started taking phentermine (adipex) 3 days ago, can I take excedrin pm at night, i have been waking with headaches? Thank you.

AskDocWeb: That depends on what type of headache you are referring to, tension, sinus, migraine, or cluster headaches. This is one of the possible side effects of Adipex that should be reported to your doctor because it could indicate a problem that may require attention.

Weight loss is a process
Date: 4/9/2012
My gyn recommended adipex when I had labs results that concluded I was in early menopause. Instead of hormone replacement, she asked me to try losing weight first. I am a 5' 10, african-american of large build, 39 yrs old, married and busy mom of teenagers. I started adipex last Monday and have lost abt 9 pounds with no exercise at all, only portion control. I simply eat half of a normal meal and snack on pretzels, fruit and carrots. My only side effects have been starting my cycle twice in 4 weeks, some facial acne and fatigue. I really just want this as a jump start. I feel good though and my desire is to lose abt 80 pounds. Day 1- 275, Day 8-264. Weight loss is a process so I offer best wishes to everyone!

AskDocWeb: Thanks Coni, you will find that it works even better with exercise. Good luck!

Success story
Date: 4/10/2012
I started taking adipex Feb.13, 2012 and after 2 months have lost 25 pounds. It gives me alot of energy. I had a hystorectomy 7yrs. ago and gained 50 pounds. I was 212 I now am 187, I haven't felt this good in years. I hope to get down to 145, I've had no bad side affects. Good luck, I would recommend this pill to anyone who needs a chance at losing weight...

Concern about pregnancy
Date: 4/17/2012
I lost 11 lbs in almost 3 weeks. I had to stop taking it because of a positive pregnancy test. Is it possible, or known to give false positives? I follow up with the doc tomorrow. I am very nervous that if there is a baby in there, it will be harmed from the adipex... The side effects can be managed with proper eating habits and increased fluids. It took some relearning of my body signals to figure out what it was telling me...

AskDocWeb: While it is possible to get a false positive pregnancy test it is not caused by Adipex, which has no effect on the HCG hormone used to detect the pregnancy. Many women have had healthy babies after taking Adipex up to the time that they got pregnant and discontinued the diet drug.

Not getting the energy
Date: 4/19/2012
Hello I'm taking Adipex-p 37.5 I've been on Adipex two Weeks now lost 12lbs only thing I do not get the energy everyone talking about. In the beginning I had the craziest case of dry mouth it's not as bad but I sweat for anything I'm thinking water retention?!? I'm wondering since I'm not getting the energy is it not working anymore...did I lose weight only cuz water n no junkfood ...confused

AskDocWeb: Adipex is intended to reduce your appetite. If it does that then it is working. The energy boost that some people get is a possible side effect and should not be used to tell if it is working or not. Note that for most of those who do get that extra energy it is only temporary and fades as the body adjusts to the medication.

Extreme insomnia on Adipex
Date: 4/26/2012
This is my second day on Adipex and I already lost 2 pounds, but I experienced extreme insomnia I did not sleep all night, heartbeat was very fast, constipation, very moody felt somewhat bipolar, hands were very shaky and headaches. The doctor put me on the medicine to lose weight and bring my hormone levels down, but I got a second opinion from another doctor who told me that someone just died 6 weeks ago from heart hypertension. This drug is very dangerous and can cause heart and lung disease and could lead to death. Also, he told me once off this medication you gain all the weight you lost plus an additional 5%. So I decided not to continue this drug and to just loose the weight on my own, this drug is not worth adding additional problems that cannot be fixed. This is one of those drugs that gives you immediate outstanding results then all of sudden does a 360 and gives you negative results and adds additional health problems. It should be called the get slim or die trying drug.

Read more Adipex Feedback.

Adipex report - 2 - 3 - 4 - 5 - 6 - 7 - 8 - 9 - 10 - 11 - 12 - 13 - 14 - 15 - 16 - 17 - 18 - 19 - 20 - 21 - 22 - 23 - 24 - 25 - 26 - 27 - 28 - 29 - 30 - 31 - 32 - 33 - 34 - 35 - 36 - 37 - 38 - 39 - 40 - 41 - 42 - 43 - 44 - 45 - 46 - 47 - 48 - 49 - 50 - 51 - 52 - 53 - Page 54 - 55 - 56 - 57 - 58 - 59 - 60 - 61 - 62 - 63 - 64 - 65 - 66 - 67 - 68 - 69 - 70 - 71 - Last Page 72

Share your experience with Adipex

If you find this page useful share it with others. If you have used Adipex, use the form below to add your review of Adipex, feedback or suggestions that may help others. Please note that all addresses are held confidential.

Thanks for stopping by.

Your name:
Your email:
Add your product review in the box below:


This consumer advocate website is protected by copyright 2008-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Adipex and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page